# SDR DALA2017053004377

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 68,043 hours, 49,082 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: No Test
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE LANYARD FAILS SNAP PULL TEST.  REPLACED THE LANYARD. A CCOMPLISHED A PULL TEST IAW AMDS 5350-4644.
